# SDR RAIA00712033

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 23,121 hours, 20,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5452 - IND - EMERGENCY LIGHTS FWD CEILING EXIT LOCATOR AND COCKPIT STEP IDENTIFIER APPEAR TO BE OUT.  MAINTENANCE CLEANED AND RESEATED CONNECTOR ON EMERGENCY LIGHT INVERTOR, OPS CHECK NORMAL.
